Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v41.i10.10
pages 1-9

On One Problem of Approach for Damped Oscillations

Greta Ts. Chikrii
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

RESUMO

We solve the problem of approach of two controlled systems, which perform damped oscillations. To this end we use modification of the first Pontryagin direct method, which is based on construction of pursuer control by the past control of evader. Sufficient conditions about parameters of the game, which guarantee potential of this approach in finite time and for arbitrary initial states, are obtained.


Articles with similar content:

Control Problem with Non-Separated Multipoint and Integral Conditions
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Estimates of Stable Limit Cycles of Nonlinear Discrete Systems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich
Solution of One Problem of Control of Parabolic System
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Larisa S. Koriashkina
Optimal Evader Strategy in a Positional Group Pursuit Problem with Simple Players Motions
Journal of Automation and Information Sciences, Vol.28, 1996, issue 5-6
Alexey A. Chikriy, A. Ye. Perekatov
Technical Stability Conditions for Controlled Distributed Parameter Processes
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Konstantin S. Matviychuk